Treatment with Cisplatin - Side Effects

3 Posts | Page(s): 1 

Treatment with Cisplatin - Side Effects

by muni3 on Wed Dec 12, 2012 11:12 AM

Quote | Reply

I am a final year student at the University of Strathclyde looking at Cisplatin & its side effects.

If you or someone you know has had any experience with cisplatin I would appreciate if you could fill in the following survey. 

 http://www.surveymonkey.com/s/PR7NKFD

RE: Treatment with Cisplatin - Side Effects

by dogidoc on Thu Oct 29, 2015 01:19 AM

Quote | Reply
Done.

RE: Treatment with Cisplatin - Side Effects

by bella20 on Fri Oct 30, 2015 01:34 AM

Quote | Reply

Hi everyone, Anyone use Avastin have any side effect please share. I would like to have Avstin for colon cancer but Dr said maybe cause the side effect for intestin and maybe die . Please share I am depress.

God Bless

3 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.